# SDR GTIA020976

- Difficulty date: September 9, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Deteriorated
- Location: Fuselage
- Part time: 36,447 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARDS VERY SPONGY AT FORWARD ENTRY AREA STA 160-200, BL 0-LBL 46.  FLOORBOARDS TO BE REMOVED AND REINSTALLED ON, FABBED FLOOR BOARDS.
